Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Maleko Е. М. Generalization of Method A. A. Dorodnicyn Close Calculation of Eigenvalues and Eigenvectors of Symmetric Matrices on Case of Self-Conjugate Discrete Operators. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, 2011, vol. 11, iss. 3, pp. 20-29. DOI: 10.18500/1816-9791-2011-11-3-2-20-29

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Published online: 
10.08.2011
Full text:
(downloads: 142)
Language: 
Russian
Heading: 
UDC: 
517.984

Generalization of Method A. A. Dorodnicyn Close Calculation of Eigenvalues and Eigenvectors of Symmetric Matrices on Case of Self-Conjugate Discrete Operators

Autors: 
Maleko Е. М., Magnitogorsk State Technical University, Russia
Abstract: 

Let the discrete self-conjugate operator A operates in separable Hilbert space H and has the kernel resolvent with simple spectrum. Self-conjugate and limited operator B operates also in H. Then it is possible to find such number ε > 0, that eigenvalues and eigenfunctions of the perturbation operatorA+εB will be calculated on a method of Dorodnicyn.

References: 
  1. Дородницын А. А. Избранные научные труды: в 2 т. Т. 1. М.: ВЦ РАН, 1997. 396 с.
  2. Вержбицкий В. М. Численные методы (математический анализ и обыкновенные дифференциальные уравнения): учеб. пособие для вузов. М.: Высш. шк., 2001. 382 с.
  3. Лизоркин П. И. Курс дифференциальных и интегральных уравнений с дополнительными главами анализа. М.: Наука, 1981. 384 с.
  4. Смирнов В. И. Курс высшей математики: в 5 т. Т. 2. М.: Наука, 1967. 656 с.
  5. Степанов В. В. Курс дифференциальных уравнений. М.: Гос. изд-во ТТЛ, 1953. 468 с.